Narrow Results Clear All
Search results for "Patient Education"
FDA Safety Communication. Silver Spring, MD: US Food and Drug Administration; February 25, 2015.
The practice of using multi-dose insulin pens, meant for single patient use only, among multiple patients has been linked to health care–associated infections. This announcement outlines federal labeling requirements to raise awareness of the risks associated with this practice to prevent misuse of the devices.
Food and Drug Administration (FDA) Patient Safety News. Show #61. March 2007.
This video story alerts providers to a possible problem with an asthma inhaler, which could indicate remaining doses incorrectly if the user forcefully twists the cap.
Food and Drug Administration (FDA) Patient Safety News. Show #59. January 2007.
This video segment warns about potential dosing errors for an epileptic seizure treatment due to equipment design and provides instructions to minimize user error.
Journal Article > Government Resource
Centers for Disease Control and Prevention. MMWR Morb Mortal Wkly Rep. January 13, 2006;55:1-5.
This study reports on the incidence of unintentional exposure to prescription and over-the-counter medications that are not properly stored out of reach of young children.